Distribution problems in Dedekind domains and submeasures

M. Pasteka*, R. F. Tichy

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

This paper is a continuation of[PAS], where uniformly distributed sequences in Dedekind domains were investigated. In the present article the concepts of well-distribution and complete distribution are studied. Furthermore general matrix summation methods are considered.

Original languageEnglish
Pages (from-to)191-206
Number of pages16
JournalAnnali dell'Università di Ferrara / Sezione 7
Volume40
Issue number1
DOIs
Publication statusPublished - 1 Dec 1994

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Distribution problems in Dedekind domains and submeasures'. Together they form a unique fingerprint.

Cite this